# SDR ALGA105864

- Difficulty date: August 26, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: XATRP
- Make and model: Bell 212
- Aircraft serial: 30869
- Aircraft time: 15,515 hours
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011116001
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, REPLACED AS REQUIRED.
